# SDR SWAA2021031750529

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 947; BL25R; WL208; FLOOR BEAM ADJACENT TO LAV MOUNT FTG; SMALL SPOT OF CORROSION. / CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 ORIGINAL T: .180 LOSS .034 REMAINING .146. ACCOMPLISHED T-CAP REPAIR FROM LBL 55 TO RBL 55 STA. 947 IAW SRM 53-70-51-2R-5 REPAIR 5. P/N 147A5504-29
